Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 254797, 8 pages
http://dx.doi.org/10.1155/2013/254797
Research Article

Covering-Based Rough Sets on Eulerian Matroids

Lab of Granular Computing, Minnan Normal University, Zhangzhou 363000, China

Received 3 May 2013; Accepted 8 July 2013

Academic Editor: Zhihong Guan

Copyright © 2013 Bin Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Yang, Ziqiong Lin, and William Zhu, “Covering-Based Rough Sets on Eulerian Matroids,” Journal of Applied Mathematics, vol. 2013, Article ID 254797, 8 pages, 2013. doi:10.1155/2013/254797